# SDR AWXA0000252

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 32,393 hours, 15,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKE-OFF WHEN GEAR RETRACTED, ECAM MSG L/G DOOR NOT CLOSED WITH LGCIU FAULT.  REMOVED AND REPLACED FAULTY 27GA SENSOR.  ALSO, REPLACED BOTH LGCIU''S TT 0059660 (S/N 00250): TT 0059829 (S/N 08788).  RECOMMENDATION: REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.  A/C HAS NO HISTORY-- FLEET HAS HAD SEVERAL SIMILAR  EVENTS SINCE JAN 2000 AS WELL AS GEAR DOOR CYCLING MALFUNCTIONS WITH LIKE FIXES.
